# SDR COMA0160637

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,424 hours, 17,751 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 18,424 hours, 17,751 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM IN AFT EQUIPMENT BAY WAS CRACKED AT TWO PLACES IN THE CENTER SECTION OF THE BEAM.REMOVED DAMAGED AREAS OF ENGINE SUPPORT BEAM AND REPAIRED BEAM BY INSTALLING ANGLE DOUBLERS I/A/W BOMBARDIER REO 601R-53-61-345 REV B.
